Ukrainian Mathematical Journal

, Volume 59, Issue 4, pp 563–576 | Cite as

On solutions of linear functional differential equations with linearly transformed argument on a semiaxis

  • A. M. Samoilenko
  • N. L. Denysenko
Article

Abstract

We establish conditions under which solutions of a system of linear functional differential equations on a semiaxis are determined as solutions of a certain system of ordinary differential equations.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. M. Samoilenko, “On one problem of the investigation of global solutions of linear differential equations with deviating argument,” Ukr. Mat. Zh., 55, No. 5, 631–640 (2003).MATHGoogle Scholar
  2. 2.
    G. P. Gantmakher, Theory of Matrices [in Russian], Nauka, Moscow (1966).Google Scholar
  3. 3.
    T. Kato and J. B. McLeod, “The functional-differential equation y′(x) = ayx)+by(x),” Bull. Amer. Math. Soc., 77, 891–937 (1971).MATHMathSciNetGoogle Scholar
  4. 4.
    A. M. Samoilenko and G. P. Pelyukh, “Solutions of systems of nonlinear functional differential equations bounded on the entire real axis and their properties,” Ukr. Mat. Zh., 46, No. 6, 737–747 (1994).MATHMathSciNetCrossRefGoogle Scholar
  5. 5.
    Yu. A. Mitropol’skii, A. M. Samoilenko, and D. I. Martynyuk, Systems of Evolution Equations with Periodic and Quasiperiodic Coefficients [in Russian], Naukova Dumka, Kiev (1985).Google Scholar
  6. 6.
    J. Hale, Theory of Functional Differential Equations, Springer, New York (1977).MATHGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2007

Authors and Affiliations

  • A. M. Samoilenko
    • 1
  • N. L. Denysenko
    • 1
  1. 1.Institute of MathematicsUkrainian National Academy of SciencesKyiv

Personalised recommendations